# SDR UPS06246833

- Difficulty date: April 15, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1148 Lbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION AROUND ANCHOR NUT ON FLOORBEAM AFT CARGO STA 1148.  CORROSION FOUND OUT OF LIMITS AT ABOVE AREA IAW SRM 51-10-01.  CUTOUT MADE IAW SRM 53-10-08.  HFEC CARRIED OUT IAW B727-NDTM PT6 51-00-00 FIG 4.  REPAIR COMPLETED IAW SRM 53-10-08.
